CASIA OpenIR

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
A Novel PDF Shape Control Approach for Nonlinear Stochastic Systems 期刊论文
IEEE/CAA Journal of Automatica Sinica, 2022, 卷号: 9, 期号: 8, 页码: 1490-1498
Authors:  Lingzhi Wang;  Guo Xie;  Fucai Qian;  Jun Liu;  Kun Zhang
Adobe PDF(1521Kb)  |  Favorite  |  View/Download:45/6  |  Submit date:2022/08/01
Fokker-Planck-Kolmogorov (FPK) equation  nonlinear control  nonlinear stochastic systems  probability density function (PDF)